# SDR SWIA201334895

- Difficulty date: September 23, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,875 hours, 21,088 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON HINGE FITTING HAS EDGE CHAFING AT AILERON STATION 344.1665 OTBD HINGE FITTING LT SIDE.  C-CHECK BLENDED OTBD HINGE FITTING EDGE TO A SMOOTH CONTOUR USING TYPE 1 REPAIR, SHEET 7 AT AILERON STATION 344.1665 PCU ATTACHMENT LUG IAW REO.
